# SDR 06FDEA0234

- Difficulty date: January 17, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 36,109 hours, 7,934 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75821
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - LEADING EDGE SKIN BETWEEN SLAT TRACK NR 6 AND NR 7.  FOUND WITH CHAFING MARK.  DOUBLER FABRICATED AND INSTALLED AT LEFT HAND WING LEADING   EDGE SKIN   BETWEEN SLAT TRACK #6 AND #7 AS PER SRM 57-10-00 FIGURE 15 VOLUME I.  REPAIR   CLASSIFIED AS   MAJOR PER FEDEX GMM 6-2-100.
